Aa
A
A
Close
Avatar universal
rash on scrotum
Please help getting desperate.  I have a burning rash on my scrotum and glands.  This started while being treated  for a fungal and bacterial jock itch.  Now after seven months I've been told its red scrotum syndrome.  Its hot and burning but doesn't really itch.  A biopsy of scrotum shows inflammation but no infection.  It looks and feels worse whenever the area gets hot and is easily irritated.  I suspect this is caused from the topical medications including steroid creams.  I have started doxycylene as there has been some success in some cases.  Can anything else be done.  I am truly about to lose my mind.
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
These symptoms can be due to dermatitis skin. Wash the areas with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin.Also wear cotton undergarments. If the symptoms are severe then it will be best to consult a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
Avatar f tn
Blank
ingeb
Oslo, Norway